# SDR UIEA2016051600317

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,344 hours, 22,978 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG HAS SOME FAN COMPRESSOR BLADES THAT NEED DRESSING UP.  BLENDED OUT ALL NICKS AT NR 1 ENG FAN BLADES IAW AMM 72-31-02-308-045-H00.  PERFORMED NDT SPOT FLUORESCENT & PENETRANT INSPECTION.  FOUND NICKS REMOVED & NO CRACKS FOUND IAW AMM 70-11-06 PB 201.
